# SDR ASAA2023051243486

- Difficulty date: May 12, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION HAS CORROSION AT STA 400. GROUNDED - YES. REMOVED CORROSION FROM FWD PIT L/H TRANSITION AT STA 400 AND TRANSITION WAS FOUND TO BE WTIHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2.W= 2" O= .040" R= .039" L= 1.5" D= .001".
